Bilinear programming
Applicationes Mathematicae, Tome 17 (1980) no. 3, pp. 495-514
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_3_495_514,
author = {I. Czochralska},
title = {Bilinear programming},
journal = {Applicationes Mathematicae},
pages = {495--514},
year = {1980},
volume = {17},
number = {3},
doi = {10.4064/am-17-3-495-514},
zbl = {0506.90064},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-3-495-514/}
}
I. Czochralska. Bilinear programming. Applicationes Mathematicae, Tome 17 (1980) no. 3, pp. 495-514. doi: 10.4064/am-17-3-495-514
Cité par Sources :